# SDR VNAA2016062900034

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 29,998 hours, 29,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 569-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT  LBL 27, BS 569 TO 621 CORRODED.   MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT CONTINUES HEAVY CHECK MAINTNENANCE.
